# SDR UIEA2019091605511

- Difficulty date: September 13, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 70,243 hours, 16,456 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Not Seated
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

"LEFT BLEED DUCT LEAK" CAUTION EICAS MSG. COMPLETED ASSOCIATED QRH PROCEDURE. INSPECTED LEFT PACK CROSS OVER DUCT, ISO VALVE, AND ACM AREA CLAMPS WITH BAY DOORS OPEN AND CLOSED. NO EICAS MSG NOTED. OK FOR SVC REF AMM 21-50-00. LP 1069086 - ITEM 1: DEFERRED TO MDDR 117700 PER MEL 21-51-01-01, CAT 'C'. DDG COMPLIED WITH. MCC NOTIFIED. LP 1069092 - M3: T/S IAW FIM 21-51 FAULT TREE 804. FOUND RAM OUTLET ACTR TO BE AT FAULT. PLACED PART ON BOARD. DMI 117700 REMAINS OPEN. LP 1069094 - M3: REMOVED & REPLACED "RAM AIR EXHAUST DOOR ACTUATOR" LT PACK IAW AMM 21-53-04, STILL INOP, PROBLEM STILL EXISTS. SWAPPED PACK TEMP CONTROLLERS FOR TROUBLESHOOTING, SWAPPED BACK TO ORIGINAL POSITIONS. PROBLEM STILL EXISTS IAW AMM 21-51-14. MEL STILL OPEN. LP 1069099 - M8: RE-SEATED CLAMPS. RAN PACK FOR 2+ HOURS, NO DEFECTS OR LEAKS NOTED AT THIS TIME, REF AMM 36-11-00. RAN BITE TEST, NO DEFECTS NOTED. EXHAUST DOOR ACTUATES AS IT SHOULD, NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI 117700. PLACARDS REMOVED AND MCC NOTIFIED.
